# SDR ASAA2016050816655

- Difficulty date: May 8, 2016
- Submitted: May 10, 2016
- Operation: Air carrier
- Aircraft: N428AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36353
- Aircraft time: 583 hours, 190 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Control Valve
- Part number: 3989085
- Part serial: 26194
- Condition: Failed
- Location: Cabin Temp
- Part time: 611 hours, 199 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CONT CAB ZONE TEMP LIGHT ILLUMINATES ON RECALL, CAN BE RESET.  ACFT GROUNDED. CLEANED ALL 3 CABIN TEMP SENSOR FILTERS.  ACCOMPLISHED PACK FLOW TEMP CONTROLLER BITE, LT BITE TEST PASS NO FAULTS.  RT SHOWS FAULT CODES 21-51266 AND 21-51267 BOTH ARE FOR TEMP CONTROL VALVE, V141.  REF AMM 21-61-06-100-801 AND FIM 21-62, TASK 801.  REPLACED RT PACK TEMP CONTROL VALVE IAW AMM 21-51-10.  ACCOMPLISHED BITE TEST NO FAULTS FOUND.
